# SDR DXTA2008122203410

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600444
- Aircraft time: 9,689 hours, 7,956 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE PEDAL ON PILOT'S SIDE WILL NOT HOLD PRESSURE. WITH STEADY SLOW PRESSURE APPLIED, THE PEDAL GOES TO THE FLOOR.
